# SDR DL72L000651

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 69,702 hours, 46,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C2 DOOR SILL WAS FOUND WITH CORROSION JUST FORWARD OF   THE FS 990 FRAME.  CORROSION WAS FOUND ON THE OUTBAORD HOR. FLANGE AND BLENDED AWAY TO A MAXIMUM DEPTH OF .160.  THE   DAMAGE WAS REPAIRED PER ERA 334217-14 BY REMOVING THE DAMAGED FLANGE AND INSTALLING CHROMOLY REPAIR ANGLES.  THE DAMAGE WAS FOUND AT HMV.
